MathSciNet Relay Station
MathSciNet bibliographic data
MR1885657 (2003a:57036) 57N10 (57M10)
Cannon, J. W.; Floyd, W. J.; Parry, W. R. Twisted face-pairing 3-manifolds. Trans. Amer. Math. Soc. 354 (2002), no. 6, 2369–2397 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement